| Model Number |
8637-20 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
11/13/2012
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Continuation of d10: product id 8709sc; serial# (b)(6); implanted: (b)(6) 2012; explanted: (b)(6) 2012; product type catheter.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Information was received from a consumer (con) regarding a patient receiving unknown medication via an implantable pump.It was reported that the patients first pump and catheter implanted in 2012 had been explanted about 1 month after implant due to infection.